Register Latest Topics
 
 
 


Reply
  Author   Comment  
Nikki99yellow

Registered:
Posts: 12
Reply with quote  #1 

Hi all,

After much investigations over the weekend I think my IC symptoms that started over the last 2 months have been due to the fertility drug clomid...last month day 12-18 I had IC symptoms and I got back to normal after this (thought I had IC...seen a uro who wanted a bladder stretch- NO WAY!), and the same again this month- day 12-18 same symptoms though not as bad as I am taking anti-histamines as I am so paranoid! All right before/leading up to ovulation. Has anyone else had this? Prior to being on clomid, I had no IC symptoms at all.

Thanks for reading!

Nicola x

DawnCOB

Registered:
Posts: 4,496
Reply with quote  #2 
Hi Nicola, 

A change in hormones or taking hormone related medication can cause urethral/bladder type symptoms.  Have you been on any other fertility drugs that have suited you better ? 

It is good you are keeping a dairy to oversee what is going on. 

best wishes 

Dawn 
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.